# SDR FDEA200910313752

- Difficulty date: October 31, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N517039
- Condition: Corroded
- Location: Bs 324-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STR AT L-1 DOOR STA 324 TO 377 LBL 60 HAS AREAS OF CORROSION AROUND NUT PLATES.  REMOVED CORROSION AT FLOOR STRUCTURE FROM F STA 324 TO 377 FOUND OUT OF LIMITS IN 3 EA FLOOR SUPPORTS LBL 60 IAW SRM 53-00-04. REMOVED AND REPLACED WITH NEW FLOOR SUPPORTS PN'S 141N5170-39,-40, -48 AND INSTALLED IAW SRM 51-40-02 THIS IS A MAJOR "A' REPAIR NO FOLLOW-UP INSP REQUIRED.
